Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular periods. Pregnancy test negative. On Birth control. Have little green discharge. Suggestions?

The last 2 months my period lasted only one day and this month I have not started my period yet, I have taken two pregnance test and they are negative. also, I am on birth control pills and the only thing out of the normal is about the time I should start I have a very small amount of green discharge, no odor or anything else. Also, to let you know I'm 33 years old.
I do go to the doctor for my yearly next week, just worried.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
As you are on contraceptive pills, reduced bleeding could be due to pills. As your UPT is negative less chances of you are being pregnant. You can get one USG abdomen done to check for any sac in uterus. You need not worry, you will be fine. Have a good health.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor